MAUDE Adverse Event Report: Neomend Inc -2953195 Progel Pleural Air Leak Sealant; Sealant, polymerizing

Neomend Inc -2953195 Progel Pleural Air Leak Sealant; Sealant, polymerizing
Catalog Number PGPS002
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
Progel Pleural Air Leak Sealant
Common Device Name
Sealant, polymerizing
Manufacturer (Section D)
Neomend Inc -2953195
60 technology drive
irvine CA 92618
Manufacturer (Section G)
Neomend Inc -2953195
60 technology drive
irvine CA 92618
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50160183
Report Number1213643-2026-01020
Device Sequence Number9407112
Product Code NBE
UDI-Device Identifier00801741010026
UDI-Public(01)00801741010026(17)271001(10)IRLR0033
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPGPS002
Device Lot NumberIRLR0033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown